# SDR CALA2024040901013

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 105,876 hours, 22,449 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE FLAP HANDLE AT 20 INDICATE FLAP 17 RAN QRC AND FLAPS DID PER FIM TASK 27-51 FAULT TREE 808 BLOCK 53 RESET OVERLOAD TRIP INDICATOR. AND MONITOR THE TE FLAP TRANSMISSION DURING FUTURE FLIGHTS. NO FURTHER ACTION REQUIRED.
